# SDR CA991028074

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Towershaft
- Part number: 311196801
- Condition: Fractured
- Location: Engine
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE TOWER SHAFT WAS FOUND FRACTURED BETWEEN THE UPPER LOCATION DIAMETER AND THE UPPER SPLINED SECTION.  REPORT HAS NO FAILURE DETERMINATION.  SEE REPORT EI-078.
